Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 117, NWS Tallahassee, FL

November 26, 20085 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Nov 26, 2008, 2:32 PM EST for 5 counties in Florida. It took effect at Nov 27, 2008, 12:00 PM EST. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2008, 2:32 PM EST (19:32 UTC)
In effect from
Nov 27, 2008, 12:00 PM EST
Expired
Nov 27, 2008, 1:22 PM EST
In force
82 min
Issued by
NWS Tallahassee, FL

Counties Dixie County, FL, Jefferson County, FL, Lafayette County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 89 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3036 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 261932
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
232 PM EST WED NOV 26 2008

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR
SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE SOUTHEAST
CORNER OF ALABAMA THIS AFTERNOON HAS BEEN CANCELLED...

...A RED FLAG WARNING IS NOW IN EFFECT FOR THE EASTERN FLORIDA BIG
BEND THURSDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY AND HIGH DISPERSIONS...

.DISCUSSION...THE RED FLAG WARNING THAT WAS IN PLACE ACROSS THE
SOUTHEAST CORNER OF ALABAMA HAS BEEN CANCELLED BECAUSE WE NO
LONGER EXPECT CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY ACROSS
THAT REGION. HOWEVER...THE RED FLAG WARNING CONTINUES THIS
AFTERNOON ACROSS THE REMAINDER OF THE TRI-STATE AREA. LOW LEVEL
MOISTURE WILL BE STEADILY INCREASING FROM WEST TO EAST THROUGH THE
DAY THURSDAY BUT NOT BEFORE THE EASTERN BIG BEND EXPERIENCES LONG
DURATIONS WITH LOW RELATIVE HUMIDITY. DISPERSIONS WILL ALSO BE
HIGH IN THIS REGION. THEREFORE...FIRE WEATHER WATCH THAT WAS IN
PLACE FOR THE EASTERN BIG BEND HAS BEEN UPGRADED TO A RED FLAG
WARNING.

ALZ065>069-262045-
/O.CAN.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
132 PM CST WED NOV 26 2008

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE SOUTHEAST CORNER
OF ALABAMA HAS BEEN CANCELLED. WE NO LONGER EXPECT CRITICAL DURATIONS
OF LOW RELATIVE HUMIDITY.

$$

FLZ018-019-028-029-034-262300-
/O.UPG.KTAE.FW.A.0100.081127T1800Z-081127T2300Z/
/O.NEW.KTAE.FW.W.0117.081127T1700Z-081127T2200Z/
/O.CON.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
232 PM EST WED NOV 26 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007>017-026-027-GAZ120>131-142>148-155>161-262300-
/O.CON.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-LIBERTY-WAKULLA-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
232 PM EST WED NOV 26 2008 /132 PM CST WED NOV 26 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
3 follow-up statements
000 
WWUS82 KTAE 262325
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
625 PM EST WED NOV 26 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR THE EASTERN FLORIDA 
BIG BEND THURSDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY AND HIGH DISPERSIONS...

.DISCUSSION...LOW LEVEL MOISTURE WILL BE STEADILY INCREASING FROM
WEST TO EAST THROUGH THE DAY THURSDAY BUT NOT BEFORE THE EASTERN
BIG BEND EXPERIENCES LONG DURATIONS WITH LOW RELATIVE HUMIDITY.
DISPERSIONS WILL ALSO BE HIGH IN THIS REGION. THEREFORE...A RED
FLAG WARNING REMAINS IN EFFECT FOR THE EASTERN FLORIDA BIG BEND.

FLZ018-019-028-029-034-271230-
/O.EXP.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/
/O.CON.KTAE.FW.W.0117.081127T1700Z-081127T2200Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
625 PM EST WED NOV 26 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST
THURSDAY FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT
AND HIGH DISPERSIONS...

...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007>017-026-027-GAZ120>131-142>148-155>161-270030-
/O.EXP.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-LIBERTY-WAKULLA-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
625 PM EST WED NOV 26 2008 /525 PM CST WED NOV 26 2008/

...RED FLAG WARNING HAS EXPIRED FOR THIS AFTERNOON...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

12-WATSON
000 
WWUS82 KTAE 270959
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
459 AM EST THU NOV 27 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR THE EASTERN FLORIDA
BIG BEND THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY AND HIGH DISPERSIONS...

.DISCUSSION...ALTHOUGH THE LOW-LEVEL MOISTURE WILL BE RISING
THROUGH THE DAY TODAY...PORTIONS OF THE EASTERN FLORIDA BIG BEND
WILL LIKELY EXPERIENCE LONG DURATIONS WITH LOW RELATIVE HUMIDITY
BELOW 35 PERCENT. DISPERSIONS WILL RANGE FROM 55 TO 65 THIS
AFTERNOON OVER THIS AREA. FRIDAY THROUGH SUNDAY...PLENTY OF
MOISTURE WITH INCREASING RAIN CHANCES ASSOCIATED WITH A FRONTAL
BOUNDARY WILL DISMISS ANY CHANCE FOR RED FLAG CONDITIONS. THE
NEXT BEST CHANCE WILL BE THROUGH THE EARLY PORTION OF NEXT WEEK IN
THE WAKE OF THE FRONTAL BOUNDARY. 

FLZ018-019-028-029-034-272200-
/O.CON.KTAE.FW.W.0117.081127T1700Z-081127T2200Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
459 AM EST THU NOV 27 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EST
THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KTAE 271822
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
122 PM EST THU NOV 27 2008

...RED FLAG WARNING FOR EASTERN BIG BEND IS CANCELLED...


FLZ018-019-028-029-034-271930-
/O.CAN.KTAE.FW.W.0117.000000T0000Z-081127T2200Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
122 PM EST THU NOV 27 2008

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

$$

CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 26, 1:54 PM EST, 38 minutes earlier.

Area forecast discussion, Nov 26, 1:54 PM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
154 PM EST WED NOV 26 2008

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...MEAN TROUGH REMAINS
IN PLACE OVER THE EASTERN HALF OF THE CONUS...ALTHOUGH THE AXIS
HAS SHIFTED INTO THE WESTERN ATLANTIC. CIRRUS CANOPY SPILLING OVER
THE UPSTREAM RIDGE IS MOVING ACROSS THE AREA ATTM AND SHOULD HAVE
AN IMPACT ON TEMPERATURES OVERNIGHT. MAV GUIDANCE IS QUITE COLD
OVER THE EASTERN PORTION OF THE CWA WITH 26 FORECAST AT KTLH. WITH
THE EXPECTED CLOUD COVER...THIS SEEMS EXCESSIVELY LOW AND HAVE
GONE WITH CLOSER THE NAM/MET GUIDANCE FOR TONIGHTS TEMPERATURES.

THE TROUGH WILL TEMPORARILY WEAKEN THURSDAY WITH THE UPPER FLOW
BECOMING MORE ZONAL. SFC HIGH WILL STILL BE IN CLOSE PROXIMITY SO
WINDS WILL REMAIN LIGHT WITH MODERATING TEMPERATURES. HIGHS
EXPECTED TO REACH THE UPPER 60S/LOWER 70S.

MORE SIGNIFICANT CHANGES BEGIN THURSDAY NIGHT AS SERIES OF NORTHERN
STREAM SHORTWAVES AND SLOW MOVING SOUTHERN STREAM SHORTWAVE
COMBINE FOR A PERIOD OF WET AND UNSETTLED WEATHER ACROSS THE
REGION. COLD FRONT EXPECTED TO DROP INTO CENTRAL ALABAMA BY FRIDAY
MORNING WITH SHOWERS BREAKING OUT ACROSS SOUTHEAST ALABAMA BY
SUNRISE. THE FRONT IS THEN EXPECTED TO DROP SOUTH VERY SLOWLY
THROUGH THE DAY FRIDAY INTO SATURDAY. MOIST SOUTHWEST FLOW ALOFT
WILL RIDE UP AND OVER THE BOUNDARY PROVIDING LIKELY COVERAGE OF
RAIN ALONG AND NORTH OF THE FRONT WITH MORE SCATTERED ACTIVITY
SOUTH OF THE BOUNDARY. MAY BE ENOUGH INSTABILITY ALONG THE COAST
FOR A FEW THUNDERSTORMS AS WELL. FRONT WILL ONLY MAKE SLOW
PROGRESS FRIDAY NIGHT SO WILL CONTINUE WITH HIGHER POPS.

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...THE PERIOD BEGINS WITH
A VERY AMPLIFIED UPPER PATTERN ACROSS THE STATES. THE
ECMWF/GFS/GFS ENSEMBLE MEMBERS SHOW A VERY BROAD UPPER TROUGH WITH
SEVERAL EMBEDDED SHORTWAVES ACROSS THE EASTERN HALF OF THE COUNTRY
AND RIDGE AXIS EXTENDING NORTH ALONG THE WEST COAST. THIS PATTERN
WILL REMAIN IN PLACE THROUGH MUCH OF THE PERIOD WITH SEVERAL
PULSES OF ENERGY MOVING THROUGH THE BASE OF THE UPPER TROUGH.

AT THE SURFACE...THERE ARE QUITE A BIT OF DIFFERENCES BETWEEN THE
MODELS THROUGH THE PERIOD...WHICH LEADS PLENTY OF UNCERTAINTY IN THE
EXTENDED FORECAST. THE GFS BEGINS THE PERIOD WITH A FRONTAL BOUNDARY
LAYING OUT FROM EAST TO WEST SOUTH OF THE FORECAST AREA FRIDAY NIGHT
INTO SATURDAY AND DEVELOPS A LOW ALONG THIS BOUNDARY OVER OUR
COASTAL WATERS. THE ECMWF ALSO INDICATES A SURFACE LOW DEVELOPING
ALONG THIS BOUNDARY LATE FRIDAY NIGHT INTO SATURDAY...BUT INDICATES
THE FRONTAL BOUNDARY/SFC LOW WILL BE POSITIONED FURTHER NORTH ACROSS
THE CWA.

SUNDAY THROUGH MONDAY...THE GFS DEVELOPS ANOTHER LOW OVER THE
CENTRAL GOM IN RESPONSE TO A SHORTWAVE DIGGING SOUTH OVER THE
REGION. IT SHOWS THIS SFC LOW TRACKING NORTHEAST ACROSS THE FL
PENINSULA WITH PLENTY OF DEEP LAYER MOISTURE IN PLACE ACROSS THE
AREA. THE ECMWF INDICATES A MUCH DRIER AIRMASS IN PLACE ACROSS THE
CWA AND THE FRONTAL BOUNDARY WELL SOUTH OF THE CWA THROUGH THIS
TIME. TUESDAY THROUGH WEDNESDAY...THE MODELS SHOW PLENTY OF DEEP
LAYER DRY AIR IN PLACE ACROSS THE REGION AS A SFC HIGH SHIFTS
OVERHEAD. DUE TO THESES UNCERTAINTIES THROUGH THE PERIOD...WE WILL
LEAN MORE TOWARD CLIMO AND TAKE A BLEND BETWEEN THE MODELS. EXPECT
TEMPERATURES TO REMAIN NEAR NORMAL THROUGH THE PERIOD.

&&

.AVIATION...HIGH CLOUDS WILL INCREASE AND GRADUALLY THICKEN ACROSS
THE REGION. VFR CONDITIONS WILL CONTINUE THROUGHOUT THE FORECAST
PERIOD.

&&

.FIRE WEATHER...WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG
WARNING FOR THE EASTERN FLORIDA BIG BEND THURSDAY DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY.

&&

.MARINE...MINIMAL WINDS AND SEAS WILL CONTINUE THROUGH THE DAY
THURSDAY WITH HIGH PRESSURE REMAINING IN PLACE ACROSS THE WATERS.
WINDS WILL BEGIN TO PICK UP OVER THE WESTERN LEGS THURSDAY NIGHT
AHEAD OF THE APPROACHING COLD FRONT. WINDS EXPECTED TO REACH
CAUTIONARY LEVELS FRIDAY AHEAD OF THE FRONT. OFFSHORE FLOW WILL
DEVELOP BEHIND THE FRONT LATE SATURDAY OR EARLY SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  33  71  49  71  57 /   0   0  10  50  50
PANAMA CITY  47  69  59  70  61 /   0   0  20  50  50
DOTHAN       34  70  51  68  53 /   0   0  30  60  50
ALBANY       33  69  47  68  53 /   0   0  20  60  50
VALDOSTA     31  69  46  68  55 /   0   0  10  50  50
CROSS CITY   32  71  46  72  56 /   0   0  10  30  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...RED FLAG WARNING UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR
     THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
     DIXIE...JEFFERSON...LAFAYETTE...MADISON...TAYLOR.

GM...NONE.
&&

CAMP/BARRY
Hazardous weather outlook, Nov 26, 4:36 AM EST, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
436 AM EST WED NOV 26 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-271115-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
436 AM EST WED NOV 26 2008 /336 AM CST WED NOV 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
...A LIGHT FREEZE IS POSSIBLE ACROSS INTERIOR SECTIONS OF THE
EASTERN COUNTIES TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A RIDGE OF HIGH
PRESSURE CONTINUES TO BUILDS SOUTHEAST AND OVER THE LOCAL AREA
THIS MORNING. SO EXPECT ANOTHER CHILLY START WITH PATCHY FROST
AND TEMPERATURES AT OR BELOW FREEZING IN THE COLDEST INLAND
LOCATIONS. A SMALL FIRE NEAR LAKE TALQUIN MAY GENERATE SMOKE
ACROSS THE WESTERN BIG BEND. OTHERWISE...EXPECT ANOTHER DRY AND
SUNNY DAY WITH AFTERNOON HIGHS IN THE MID 60S. PRE-DAWN LOWS WILL
BEGIN TO MODERATE TONIGHT...ESPECIALLY WEST OF THE APALACHICOLA
RIVER BUT WILL AGAIN HOVER AROUND FREEZING WITH PATCHY FROST EAST
OF THE RIVER.

THE DRY AIRMASS FAVORS THE SPREAD OF WILDFIRES TODAY...SHOULD ANY
OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
A PLEASANT THANKSGIVING DAY IS EXPECTED ACROSS THE AREA WITH HIGH
TEMPERATURES REBOUNDING INTO THE LOWER 70S. THEREAFTER...THE
FORECAST BECOMES MUCH MORE UNCERTAIN INTO THE UPCOMING WEEKEND AS A
LOW PRESSURE SYSTEM DRAGS A COLD FRONT SOUTHEASTWARD. THIS BRINGS AN
INCREASING CHANCE OF RAIN AND POSSIBLY THUNDERSTORMS TO THE AREA.
DUE TO MAJOR DIFFERENCES IN THE LONG RANGE MODELS...IT IS TOO EARLY
TO PINPOINT EXACTLY WHEN THE BEST CHANCES FOR RAIN WILL BE...SO ALL
INTERESTS ARE URGED TO LISTEN FOR THE LATEST UPDATES FROM THE
NATIONAL WEATHER SERVICE DURING THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 4:35 AM ESTFire Weather WatchTAEDixie, Jefferson, Lafayette, Madison, Taylor10 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.